# SDR JGV2002F00014

- Difficulty date: October 28, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N882CA
- Make and model: Lear 45LEAR
- Aircraft serial: 155
- Engine: Garrtt TFE73160
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Part number: 4555400001V3800
- Part serial: 0246
- Condition: Out Of Rig
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REINSTALLATION OF RUDDER AFTER INSTALLATION OF SB, FOUND THAT THE RUDDER TRAVEL WAS APPROXIMATELY 25 DEGREES IN LIEU OF 30+/-DEGREES IAW MM.  WHEN TRAVEL WAS CORRECTED, DISCOVERED THAT THE BOTTOM SKIN OF RUDDER WAS CONTACTING THE SKIN PRIOR TO ACHIEVING FULL TRAVEL.  FIELD SERVICE AND FIELD REPAIR WERE CONTACTED.  THE RUDDER WAS REPLACED WITH SAME PN AND SN 0155.  NO OTHER ACTION WAS REQUIRED AT THAT TIME.
